# SDR FDKA200706300

- Difficulty date: June 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 8,112 hours, 8,144 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Out Of Alignment
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6119 MCO-FLL (0335 PHX LCL).  SPS ADVANCE MESSAGE.  MX ALIGNED AHRS.  SYSTEM CHECKED GOOD.
